# SDR USAA2012020100012

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 57,192 hours, 20,945 cycles
- Engine: Rroyce RB211535E4
- Engine time: 54,725 hours, 20,593 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: AS21516
- Condition: Loose
- Location: Lt Engine
- Component: Drive Shaft, Boeing
- Component part number: UL19016
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLT  FLT 885  EN ROUTE CLT TO CUN.  LEFT ENGINE LO OIL PRESS LIGHT.  LEFT ENGINE OIL QUANTITY 0.  COMPLIED WITH QRH PROCEDURE TO SHUT DOWN LEFT ENGINE.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  ALL ENGINE OIL EXITED THROUGH SCAVENGE TUBE BEHIND RADIAL DRIVESHAFT THAT SEPARATED FROM FLANGE.  THE TUBE SEPARATED DUE TO FLANGE BOLTS THAT VIBRATED LOOSE.
